[Spontaneous hematoma of the rectus muscle].
Аннотация
The possibility of heart surgery and vascular surgery and the increased number of dialyzed patients receiving dicourmarin and heparin treatment raises the question of the probable rupture of the abdominal muscles, in particular the rectus muscles, following the onset of lancing abdominal pain. The authors report a clinical case referred to them in emergency conditions. They examine the possible etiopathogenetic causes and underline the symptoms of acute abdomen in patients being treated with anti-coagulating drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.